Skip to Main content Skip to Navigation
Journal articles

Complete minimal submanifolds of compact Lie groups

Abstract : We give a new method for manifacturing complete minimal submanifolds of compact Lie groups and their homogeneous quotient spaces. For this we make use of harmonic morphisms and basic representation theory of Lie groups. We then employ our method to construct many examples of compact minimal submanifolds of the special unitary groups.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00854441
Contributor : Marina Ville Connect in order to contact the contributor
Submitted on : Tuesday, August 27, 2013 - 11:19:11 AM
Last modification on : Tuesday, January 11, 2022 - 5:56:08 PM

Links full text

Identifiers

Collections

Citation

Sigmundur Gudmundsson, Martin Svensson, Marina Ville. Complete minimal submanifolds of compact Lie groups. Mathematische Zeitschrift, Springer, 2016, 282 (3–4), pp.993-1005. ⟨10.1007/s00209-015-1574-9⟩. ⟨hal-00854441⟩

Share

Metrics

Les métriques sont temporairement indisponibles